# SDR AALA201703079017

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 23,984 hours, 9,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY EXIT SIGN NEAR THE AFT GALLEY IS LOOSE. SECURED EXIT SIGN IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
